# SDR IPXA2016041902361

- Difficulty date: March 21, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER CARGO DOOR INNER SKIN STRAP, ADA3781-507, CORRODED NEAR BS 1717.5.  REPAIRED NOTED CORROSION IAW EA 011-5200-01-A6210, REV IR AND EO MD11-5230-60543-A.
